Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Abdominal pain, hot flashes, dizziness, nausea. Taking medication for UTI. Urine sample shows blood. Treatment?

hi ive been getting sevre lower abdominal pains and hot flashes and dizzy and nausera spells. i was told it was a urine tract infection and was given antibiotics . they have not helped im still in extreme pain and ther was no trace of bacteria in my urine sample but there was traces of blood but there was no blood in the urine sample
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You should drink water a lot.
Have a urine sample again for routine examination and for culture sensitivity to have some pus cells and blood
Do an ultrasonography for kidneys ureter and bladder to rule out any obstruction.
For acute relief of pain have a pain killer injection for that that can relief acute attack of pain
If u have any pus cells in urine and show specifity to antibiotic for that to relief of your pain.

I hope I am succesful in solving in your query if you have more you can ask me
Take care
Dr. Azhar Sattar
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor